# SDR 2024FA0000601

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: General aviation
- Aircraft: N9VSCF
- Make and model: Boeing 787-10
- Aircraft serial: 60260
- Aircraft time: 20,551 hours, 5,093 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCF IS CURRENTLY IN THE HANGAR FOR “C” CHECK. DURING THE ACCOMPLISHMENT OF ADSI IB78J780005: INSPECTION OF THE #2 ENG INBOARD THRUST REVERSER TRANSLATING SLEEVE SECONDARY SLIDER, GOUGE WAS FOUND ON SLIDER AT 6H.
